Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of polynomial identities in rings


Author: M. P. Drazin
Journal: Proc. Amer. Math. Soc. 8 (1957), 352-361
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1957-0084495-6
MathSciNet review: 0084495
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens and I. Kaplansky, Topological representation of algebras, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 457-481. MR 0025453 (10:7c)
  • [2] M. P. Drazin, Engel rings and a result of Herstein and Kaplansky, Amer. J. Math. vol. 77 (1955) pp. 895-913. MR 0077519 (17:1048e)
  • [2a] -, Corrections to [2], Amer. J. Math. vol. 78 (1956) p. 899. MR 0081892 (18:462f)
  • [3] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. vol. 67 (1945) pp. 300-320. MR 0012271 (7:2f)
  • [4] -, Structure theory for algebraic algebras of bounded degree, Ann. of Math. (2) vol. 46 (1945) pp. 695-707. MR 0014083 (7:238c)
  • [5] I. Kaplansky, Rings with a polynomial identity, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 575-580. MR 0025451 (10:7a)
  • [6] -, Topological representation of algebras II, Trans. Amer. Math. Soc. vol. 68. (1950) pp. 62-75. MR 0032612 (11:317c)
  • [7] -, A theorem on division rings, Canadian Journal of Mathematics vol. 3 (1951) pp. 290-292. MR 0042389 (13:101g)
  • [8] -, Groups with representations of bounded degree, Canadian Journal of Mathematics vol. 1 (1949) pp. 105-112. MR 0028317 (10:428f)
  • [9] F. W. Levi, Über den Kommutativitätsvang in einem Ringe, Math. Ann. vol. 121 (1949) pp. 184-190. MR 0032589 (11:311b)
  • [10] S. A. Amitsur, Identities and generators of matrix rings, Bull. Res. Council Israel (A) vol. 5 (1955) pp. 5-10. MR 0072844 (17:340d)
  • [11] W. Wagner, Über die Grundlagen der projektiven Geometrie und allgemeine Zahlensysteme, Math. Ann. vol. 113 (1937) pp. 528-567. MR 1513106

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0084495-6
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society